# SDR 2024FA0000388

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: General aviation
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- Aircraft time: 28,334 hours, 32,375 cycles
- System (JASC): 3400 · Navigation System
- Part: Processing Unit
- Part number: 6227713004
- Part serial: 3042
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS “L SIDE EADI WENT BLANK FOLLOWED BY STRONG, VISIBLE SMOKE IN THE COCKPIT. NO CB'S POPPED AT TIME OF FAILURE.  DPU1 IN AVIONICS BAY FOUND TO BE THE ISSUE. REMOVED & REPLACED DPU1. OPS CHECKS GOOD AT THIS TIME.
